- Category: Ask Thomas and Sarah Ask Thomas and Sarah
- Published: November 20, 2014 November 20, 2014
"Hi my daughter was diagnosed in June 2014 at 5 months that she has epilepsy. Shea was then put on Keppra and Epilim. since then she has been hospitalized twice more. The Pediatric Neurologist has not determined what is causing her seizures because she does not have any high temperatures. Please could you let me what alternative medicine that I can give her. Also the best type of diet?"
Your daughter may not have epilepsy at all. Any problems that she was having, including seizures, are likely related to vaccines. Brain damage and seizures are known side effects. You can look it up, but they will never tell you that. Although, they will happily have you arrested for child abuse if you question them. It is typical of the medical establishment to blame its victims. Since the child is already experiencing neurological problems, continuing to give her vaccines would not only be foolish, but also evil. We have an article about epilepsy. A child who is on epilepsy medications is guaranteed to have neurological problems, because the drugs themselves damage the central nervous system. We are betting that they did not mention that either.
If we are correct about the vaccines, then she is at an elevated risk of dying, and having the death blamed on either sudden infant death syndrome or shaken baby syndrome, as is the usual procedure. The medical industry goes to extreme lengths to cover up what vaccines do, and the usual policy is to blame the grieving parents, and have them put into prison, so that parents do not become a problem. We explain it in our S.I.D.S. and shaken baby syndrome articles. Vitamin C should be given to help compensate. It could save her life. Dr. Archie Kalokerinos proved that vaccines cause a massive depletion of vitamin C, and that vitamin C can prevent most vaccine-related childhood deaths, such as those blamed upon S.I.D.S.